O'Brian, N. R.
Geometry of twisting cochains
Compositio Mathematica, Tome 63 (1987) no. 1 , p. 41-62
Zbl 0641.32021 | MR 906378
URL stable : http://www.numdam.org/item?id=CM_1987__63_1_41_0

Bibliographie

1 M.F. Atiyah: Complex analytic connections in fibre bundles. Trans. Amer. Math. Soc. 85 (1957) 181-207. MR 86359 | Zbl 0078.16002

2 P.F. Baum and R. Bott: On the zeros of meromorphic vector fields. Essays on topology and related topics, memoires dédiés à Georges de Rham. Springer, Berlin, Heidelberg, New York (1970) 29-47. MR 261635 | Zbl 0193.52201

3 N. Berline and M. Vergne: A computation of the equivariant index of the Dirac operator. Bull. Soc. Math. France 113 (1985) 305-345. Numdam | MR 834043 | Zbl 0592.58044

4 J.-M. Bismuth: The Atiyah-Singer Theorems: a probabilistic approach. I. The index theorem. J. Functional Analysis 57 (1984) 56-99. MR 744920 | Zbl 0538.58033

5 E. Getzler: Pseudodifferential operators on supermanifolds and the Atiyah-Singer Index theorem. Commun. Math. Phys. 92 (1983) 163-178. MR 728863 | Zbl 0543.58026

6 V. Guillemin and S. Sternberg: Geometric Asymptotics. A.M.S. Mathematical Surveys 14 (1977). MR 516965 | Zbl 0364.53011

7 N.R. O'Brian, D. Toledo and Y.L.L. Tong: The trace map and characteristic classes for coherent sheaves. Am. J. Math. 103 (1981) 225-252. MR 610475 | Zbl 0473.14008

8 N.R. O'Brian, D. Toledo and Y.L.L. Tong: Hirzebruch-Riemann-Roch for coherent sheaves. Am. J. Math. 103 (1981) 253-271. MR 610476 | Zbl 0474.14009

9 N.R. O'Brian, D. Toledo and Y.L.L. Tong: A Grothendieck-Riemann-Roch formula for maps of complex manifolds. Math. Ann. 271 (1985) 493-526. MR 790113 | Zbl 0539.14005

10 V.K. Patodi: An analytic proof of Riemann-Roch-Hirzebruch theorem for Kaehler manifolds. J. Diff. Geometry 5 (1971) 251-283. MR 290318 | Zbl 0219.53054

11 D. Toledo and Y.L.L. Tong: A parametrix for ∂ and Riemann-Roch in Čech theory. Topology 15 (1976) 273-301. Zbl 0355.58014

12 D. Toledo and Y.L.L. Tong: Duality and intersection theory in complex manifolds I. Math. Ann. 237 (1978) 41-77. MR 506654 | Zbl 0391.32008

13 D. Toledo and Y.L.L. Tong: Duality and intersection theory in complex manifolds II, the holomorphic Lefschetz formula. Ann. Math. 108 (1978) 518-538. MR 512431 | Zbl 0413.32006